# SDR DALA2017020901139

- Difficulty date: February 8, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 49,984 hours, 26,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, STA 200, BL0 IS CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED IAW SRM 51-30-05 AND DWG 9936535.
